News | News By Subject | News by Disease News By Date | Search News
Get Our FREE
Industry eNewsletter
email:    
   

Glucosamine Supplements Tied to Risk of Eye Condition, University of New England College of Osteopath Medicine Study


5/24/2013 7:29:48 AM

Staying up-to-date has never been simpler. Sign up for the free GenePool newsletter today!

Glucosamine supplements that millions of Americans take to help treat hip and knee osteoarthritis may have an unexpected side effect: They may increase risk for developing glaucoma, a small new study of older adults suggests. Glaucoma occurs when there is an increase of intraocular pressure (IOP) or pressure inside the eye. Left untreated, glaucoma is one of the leading causes of blindness.

Hey, check out all the research scientist jobs. Post your resume today!

Read at US News

comments powered by Disqus
US News
 
 

ADD TO DEL.ICIO.US    ADD TO DIGG    ADD TO FURL    ADD TO STUMBLEUPON    ADD TO TECHNORATI FAVORITES